首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Relative Monads Formalised
  • 本地全文:下载
  • 作者:Thorsten Altenkirch ; James Chapman ; Tarmo Uustalu
  • 期刊名称:Journal of Formalized Reasoning
  • 印刷版ISSN:1972-5787
  • 出版年度:2014
  • 卷号:7
  • 期号:1
  • 页码:1-43
  • DOI:10.6092/issn.1972-5787/4389
  • 语种:English
  • 出版社:Alma Mater Studiorum - University of Bologna
  • 摘要:Relative monads are a generalisation of ordinary monads where the underlying functor need not be an endofunctor. In this paper, we describe a formalisation of the basic theory of relative monads in the interactive theorem prover and dependently typed programming language Agda. The formalisation comprises the requisite basic category theory, the central concepts of the theory of relative monads and adjunctions, which are compared to their ordinary counterparts, and two running examples from programming theory.
国家哲学社会科学文献中心版权所有